Real members of MyVitiligoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I am going through menopause and developed dark patches of Melasma on my cheeks. I also have small white patches of vitiligo. Being brown I am now 3 colours on my face!. My vitiligo appears trauma induced and is present on elbows, arms and knees. I wonder when the melasma goes if vitiligo will replace the dark patches? Has anyone experienced this?
I have heard that there are some tablets/ creams that can completely depigment the body. If so what are these ? Any recommendations on doctors that provide this treatment ( especially in India) ? And what are the side effects of this treatment ? Thank you in advance
When my vitiligo started I was treated with this medication and also tripsoralen I had to take the pills half an hour later take a sun cover very well my eyes. Very expensive medication. But between has skin cancer or cure the vitiligo I choose not continue with this medication ( it was for years) not result wasting money a frustrating
MyVitiligoTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyVitiligoTeam should be construed as medical and/or health advice.